Existence conditions and estimates for Calderón-Zygmund type transforms in weighted $L_{p}$ spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Tome 105 (1969), pp. 213-229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1969_105_a12,
author = {T. A. Timan},
title = {Existence conditions and estimates for {Calder\'on-Zygmund} type transforms in weighted $L_{p}$ spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {213--229},
year = {1969},
volume = {105},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1969_105_a12/}
}
TY - JOUR
AU - T. A. Timan
TI - Existence conditions and estimates for Calderón-Zygmund type transforms in weighted $L_{p}$ spaces
JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY - 1969
SP - 213
EP - 229
VL - 105
UR - http://geodesic.mathdoc.fr/item/TM_1969_105_a12/
LA - ru
ID - TM_1969_105_a12
ER -
T. A. Timan. Existence conditions and estimates for Calderón-Zygmund type transforms in weighted $L_{p}$ spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part III, Tome 105 (1969), pp. 213-229. http://geodesic.mathdoc.fr/item/TM_1969_105_a12/